# SDR AALA20100412ATL01

- Difficulty date: April 11, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 54,463 hours, 27,871 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 29985103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EVACUATION SLIDE BOTTLE PRESSURE LOW.  REMOVED AND REPLACED AFT GALLEY DOOR EVACUATION SLIDE ASSEMBLY.  OPS CHECKED NORMAL
